# SDR SWAA2023112021309

- Difficulty date: November 14, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N8565Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 42533
- Aircraft time: 19,254 hours, 9,655 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AISLE AND LH ENTRY DOOR INTERIOR EMERGENCY LIGHTS INOP.<[01] REMOVED AND REPLACED AFT LH EMERGENCY LIGHT BATTERY PACK IN REFERENCE WITH AMM 33-51-06. OPS CHECK GOOD AT THIS TIME.
